Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Urologist   »  

Cloudy urine with WBC esterase, back pain, have acid reflux. UTI or kidney infection?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9077 Questions
i have cloudy urine with 2+ WBC Esterase and 11-30 WBC in urine. I also have pain in my back on the left side - could this be a UTI or kidney infection? I have no nausea or vomiting or fever. I have not felt very good though for about a month mostly because of the acid reflux and had to totally change how I ate.
Posted Fri, 20 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Praveen Tayal 3 hours later
Thanks for posting your query.
Your symptoms are suggestive of kidney also. Systemic antibiotics are the mainstay of treatment.
Consider visiting a Urologist for evaluation and getting appropriate antibiotics prescribed. Also consider doing a USG scan to rule out any kidney infection and any calculus.
Some measures which can help you:
1)Drink lots of water.
2)Empty the bladder completely as soon as you feel the urge to urinate.
3)Pass the urine before and after intercourse.
4)Wear loose cotton undergarments and wash them in antiseptic solution.
5)Take Cranberry juice as it inhibits bladder infection.
6)Take Vitamin C tablet Celin once a day for few months. It will help in increasing your immunity.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor